RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 18, Number 4, Pages 728–735 (Mi msb6759)  

Quelques-unes des équations de la dynamique intégrables par la méthode des quantités complexes

P. A. Nekrassov


Full text: PDF file (455 kB)

Bibliographic databases:
Received: 02.03.1896

Citation: P. A. Nekrassov, “Quelques-unes des équations de la dynamique intégrables par la méthode des quantités complexes”, Mat. Sb., 18:4 (1896), 728–735

Citation in format AMSBIB
\Bibitem{Nek96}
\by P.~A.~Nekrassov
\paper Quelques-unes des \'equations de la dynamique int\'egrables par la m\'ethode des quantit\'es complexes
\jour Mat. Sb.
\yr 1896
\vol 18
\issue 4
\pages 728--735
\mathnet{http://mi.mathnet.ru/msb6759}
\zmath{https://zbmath.org/?q=an:27.0271.09|27.0609.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6759
  • http://mi.mathnet.ru/eng/msb/v18/i4/p728

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:132
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019